# SDR AALA201908096024

- Difficulty date: August 6, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 25,458 hours, 21,344 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 335000261
- Part serial: 33305C1
- Condition: Faulty
- Location: Apu Bay
- Part time: 3,438 hours, 2,765 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING APPROACH, GOT 3 APU FIREX FAIL CAUTION MESSAGES CLEARED BY ITS SELF EACH TIME. MAINTENANCE ACCOMPLISHED FIM TASK 26-22-00-810-803-A. REMOVED AND REPLACED APU FIRE BOTTLE IAW 26-22-01-000/400-801-A. OPS CHECK GOOD.
